Similar Questions with Answers
Question: 4 days back I saw brown discharge .dr checked it and everything was fine. Even everything was fine in scan but after taking medicine (sustain 200) and total bed rest till now.. still seeing that few brown discharge.. what is reason behind it.
Answer: Kabhi kabhi aisa koi tension lene se ho jaata hai.u should calm and be positive.everything will be ok.bed rest is prescribed only for precaution for safety.
Question: 9 weeks ko ultra sound kia n show a thin rim of subcorionic collection.. Dr. Ne bed rest advice kia n sustain 200 n Corion 5000 iu ka injection dia week me ek baar lagaya 4 week tak . Accordingly maine 20 days ka office se leave lia.. Now i m 14 week pregnent avitoh koi darne wali baat toh nhi hena. Agar main journey karu toh mere baby ko kuch effect hoga kya?
Answer: Aapka case sensitive hai. Aapko jo injections diya gaya hai usme aap miscarriage se bachsakthehai agar aap bhi apna khayal rakhe tho. Aapko agar journey karna hai tho fir se aapko stress hosakthahai agar two wheeler pe travel kare tho lyk job ko Jane keliye n near by. Always prefer a car n make sure go slow on d humps or speed breakers. Diet n rest shud b in good quantity n quality n on proper tym. N take care n njy ur pregnancy...:)
Question: Mujhe hocog 5000 injection weekly lag rahe hai.and sustain 200 ka course bhi continue hai fir mujhe 3 dino se din me ek bar brown discharge ho ja raha hai.kya meri pregnancy safe nahi hai
Answer: Apne doctor se pucho duphaston 5 mg le lu is condition me.mujhe bhi same problem thi duphaston khate hi clotting band ho jati he now i have completed my 3 months by the grace of god...now i have stopped taking duphastan...